# SDR C2XA08RI130

- Difficulty date: September 6, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 15,066 hours, 11,529 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 22250100003
- Part serial: 716
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,066 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2825 EWR FLIGHT CREW REPORTED THAT DURING CLIMBING OUT OF EWR THEY HEARD A SOUND LIKE GEAR WAS STILL DOWN WITH GEAR LEVER UP AND GEAR INDICATION SHOWING UP POSITION.  CREW RECYCLE GEAR TWICE AT AIR SPEED UNDER 200 KT.  NOISE ONLY SLIGHTLY CHANGED WHEN GEAR WENT UP.  FLIGHT CREW AIR RETURNED TO EWR UNEVENTFULLY.  EWR MX R&R NLG SEQUENCE VALVE.  R&R NLG RT DOOR AND THIRD UPPER LOCK BOX PROXIMITY SW.  EWR MX PREFORMED LEAK AND OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
